| Model Number |
MN10450-90A |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
It was reported that the patient experienced ineffective therapy.Diagnostic testing revealed high impedances on all leads, as well as s1 lead migration.As a result, the entire system was explanted via surgical intervention on (b)(6) 2024.